Advertisement

ados

Platinum Member
  • Content count

    2,869
  • Joined

  • Last visited

About ados

  • Rank
    Platinum Member
  • Birthday 08/19/1955

Contact Methods

  • ICQ
    0

Profile Information

  • Gender
    Male
  • Location
    central Michigan area
  • Interests
    Bible, alternative medical treatments, midwifery, child-rearing, reading, gardening, family time, NASCAR (Go, Matt,Go!!!).

Recent Profile Visitors

880 profile views
  1. I hope you had a fantastic day :)

  2. I hope you had a fantastic day :)

  3. Happy Birthday Karen :)

  4. Happy Birthday :)

  5. Hi there -

    I was just reading your post on AD's and apathy. You said that your apathy was fixed by changing meds. Do you mind telling what meds caused u to feel apathetic ? i am on zoloft and feeling very apathetic

  6. AC - while I don't understand some of the specifics of what you did in the encounter yesterday, I enjoyed your story. I think it is wonderful that you are becoming aware of the "games" we play in our heads, and even better, you are taking new actions. Good for you! And good for the people you interact with, too. :)
  7. Welcome, blackrider! Thanks for sharing your background. I know exactly what you mean about how hard it is to make even minor decisions, let alone major, life-changing ones, when you have depression. I hope you will work with a doctor to try out meds (if the St John's wort isn't doing the job) - there are so many new meds and combos these days. It can take a while to find what works best, but they can do wonders.
  8. Daily Zoloft Tracking

    Maybe DG is so un-depressed that he no longer needs to visit us here! :)
  9. Welcome toZoloft Room

    Trib, I remember the other incident you mentioned. The only thing I can think of is that maybe your brain is just processing things slowly as it adjusts to the med. Maybe you actually see something (or taste it, or whatever) and then, because of the brain chemical changes taking place, it sort of registers more properly a second later. I don't know! It does sound odd, but it kind of makes sense to me that could happen. This med (any AD) is making big changes in your brain chemistry. It is needed to help you feel better (and it is great that you are already noticing real improvement). I guess you just need patience to allow your body and mind to catch up with the changes. Of course, if anything really serious seems to develop, contact your doctor immediately. I hope, though, that the wierd side effects pass quickly and your improvement continues!
  10. Welcome toZoloft Room

    Welcome, Tribulus. I hope you start feeling better soon.
  11. Hi, dela! Have you talked about your concerns with your doctor? That is always important. :) I don't think it is very unusual to be on 50mg of paxil - I was on 60mg for a long time, and at one point took 80mg for a while. However, perhaps you could increase the dosage gradually. Maybe go to 40mg for a few weeks or even a couple of months, and then if needed go up to 50mg. You really need to discuss that with your doctor. Let us know what happens.
  12. Welcome, shopgirl. It is great to have you here... :)
  13. Will it get better?

    Hang on....there is still time for this med and dosage to work better for you! It can take up to a couple of months at the proper dose for the med to fully do its job. You KNOW zoloft is very helpful to you in some areas; try to wait it out to see if it will do the job on your depression as well. If your doc decides to try you on a higher dose, give that a month or two as well ---- I know the waiting is difficult, but it is worth it to find what works best for you. If, after all of the above, you still do not feel you are helped as well as possible, talk to your doctor about maybe taking a combo of meds. After 10 years on various SSRI antidepressants, my psychiatrist added lamictal. I feel the best I have since before my depression started. I now take 1/2 the AD I used to take along with lamictal. There are plenty of other combination options; if needed, talk with your doc about that. But hopefully the zoloft will do the job for you!!! Let us know how it goes.
  14. Maybe in addition to a book, you could encourage your sister and her DH to see a counselor?
  15. Awwww....so, how did she do, CG? Happy B'day to your little girl!